Ive been taking 30+ nurofen + tablets a day for the past 7 years. On wednesday i started cutting down i took about 15 only. Thursday i took 11 and so far today none. I feel like im going to die. Ive had no sleep, feel extremely emotional, diarrhoea, anxiety and restlessness that is unbearable. Just wanting to talk to someone that has perhaps been through this.... And does any one know when i can expect to fewl somewhat normal again.
Hi and welcome to the forum! You are experiencing withdrawal symptoms! Everyone is different but the physical symptoms typically last for about a week! Check out the Thomas Recipe, the link is at the bottom right side of this page! There are vitamins/supplements that you can take which will ease the symptoms a bit! Stay well hydrated, drink lots of water and Gatorade! Take Immodium for stomach/bathroom issues, and try to stay active! Even short walks outside will help! Warm baths with Epsom salts will help with restless legs.
Keep posting with any questions or if you need support! There are lots of kind and caring people here who have been through this! Take care and I wish you all the best!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.